# SDR SWIA2019122647121

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT BS 589 FROM STRINGERS 17R TO 19R HAD CORROSION.   REMOVED CORROSION IAW SRM. MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM. RESTORED FINISH AND CIC.
